Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/5942
Title: Асимптотическая оптимизация сингулярно возмущенных систем при ограничении управления гиперсферой
Authors: Калинин, А. И.
Issue Date: Jan-2009
Publisher: БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. - 2009. - N 1. - С. 84-90.
Abstract: The paper reviews asymptotic optimization methods for singularly perturbed systems with multidimensional controls values of which are bounded in the Euclidean metrics. = Представлен обзор асимптотических методов оптимизации сингулярно возмущенных систем с многомерными управлениями, значения которых ограничены по евклидовой норме.
URI: http://elib.bsu.by/handle/123456789/5942
ISSN: 0321-0367
Appears in Collections:Статьи факультета прикладной математики и информатики
2009, №1 (январь)

Files in This Item:
File Description SizeFormat 
13 Калинин.pdf353,52 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.